| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lens was returned in lens vial, there was no liquid in the vial.Visual inspection found a tear on the optic and a missing piece of haptic.One similar complaint was reported for units withn the same lot.(b)(4).
Event or Problem Description
The reporter stated that the surgeon had two 13.2mm micl13.2 implantable collamer lenses, -7.0 diopter, that tore during folding.The primary lens had patient contact and the backup lens did not.The reporter stated that the cause of the event could have been due to a loading issue.There was no patient injury and the surgeon decided to implant the backup lens of the opposite eye to complete the surgery.The reporter was not sure which lens was the primary lens that had patient contact because the label was removed with the wrap.